default search action
"Torsional Rigidity in Random Walk Spaces."
José M. Mazón, Julián Toledo (2024)
- José M. Mazón, Julián Toledo:
Torsional Rigidity in Random Walk Spaces. SIAM J. Math. Anal. 56(2): 1604-1642 (2024)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.